Results 1 to 5 of 5
Like Tree2Likes
  • 1 Post By iloerose
  • 1 Post By Randy35
Physeptone/Meth hell
  1. #1
    whiskytangofoxtrot is offline New Member
    Join Date
    Mar 2015
    Posts
    2

    Default Physeptone/Meth hell

    Can anyone give me any advice...
    I have been taking methadone for about four or five years, and while this medication>helped me no end getting off >>>>>> it has now created its own problems I started on around 100ml per day came down to 70ml then 50ml and now 30ml but have found i cannot get off the stuff I hate it with all my being and dont know what to do I am having massive panick attacks and anxiety and am living in almost constant withdrawl symptoms someone please help because my substance abuse worker sure as hell is not. i have just had a script for risperidone wich I am weary of taking because of other horrific withdrawls in the past e.g benzos

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    You should not jump off of 30mg. of methadone, but should taper it further down and slower. Methadone has a hecka long half-life and you need to allow your body and brain to catch up when you taper. Wow, yeah, tapering as fast as you did would put you into constant w/d. I'm going to ask someone else, Randy35, to come talk to you.

    Peace,

    Iloerose
    Randy35 likes this.

  3. #3
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,107

    Default

    Iloerose is absolutely correct, you tapered very fast and to get off the methadone with the best chance at very minor symptoms it needs to be tapered slowly and correctly. Been there done that my friend and willing to help you.

    At higher dose you can get away with tapering by a little more mgs, but once you get down under 30-40mgs or so you really need to take your time and draw it out longer. If you do that you'll be very happy you did.

    I'd suggest you begin lowering the dose by 2-3mgs every 5-7 days. Make certain you're stable with no withdrawals after each dose before you redcue any further. If you get in a hurry you'll have symptoms all the way as you reduce. It's imperative you take your time at this point.

    After you reduce it can take your body several days to accept the new dose and adjust to it. This why you need to slow down and accept the fact it's gonna take some time to get the dose down low. Once you get as low as you possibly can you could then jump and any symptoms should be very minor.

    Just to give you more info, some switch to subs once at or under 30 mgs of methadone. I did and was glad I made that decision. Subs are consider easier to taper because they produce no high or euphoria for the most part. The hard part is stopping the methasone abruptly at or under 30mgs and wait in withdrawals until it's safe to induct on subs. That could realistically take between 24 and 48 or more hours depending on how low the methadone dose is. Subs are just another tool to fight addiction with and another way to go.

    Hope this helps and we're here to advise and support you all the way!

    -Randy
    iloerose likes this.

  4. #4
    whiskytangofoxtrot is offline New Member
    Join Date
    Mar 2015
    Posts
    2

    Default

    Thanks for your replys I should have said I have reduced my dose over a period of about a year i am going to do as you say and also I will keep onto my keyworkers to start the subs>even though the last thing I want is another addiction I am so annoyed with myself and the system at the moment for staying on this for so long the anxiety and desperation is awfull I am realising now I just swapped one addiction for another . I have also started having a strange feeling in my head and face almost like pins and needles? I am being told this is my imagination even though it feels mighy real to me and have been offered risperidone anyone know anything about this feeling and med and once again thanks for replying you have helped more than you know.

  5. #5
    Iluv2smile is offline Platinum Member
    Join Date
    May 2014
    Posts
    2,537

    Default

    I switched from methadone to sub as well.
    Jumped from the sub 60 days ago..
    I understand about not wanting to swap addictions.
    Had I not done it I am sure I would still be on methadone..
    I stayed on the sub 9 months.
    You can do a faster taper..
    I chose to stay longer and had a few hiccups in the road..

    You will be so happy to get off of methadone even if it is to sub..
    I hated methadone with every oz of fiber in me..
    It worked at first too.
    After it took me to my knees..
    I hated it and I hated myself..

    Checkout the induction and taper on the top of the suboxne treatment board ..
    We can help you ...

    The days waiting sux but well worth the pain..
    If you start a thread on the suboxne treatment board on here that are many on here at various stages of tapering
    Or
    ThT have already jumped ..
    We will support you ..
    In whatever you decide..
    We have been there..
    I will check back later..
    Bette

Similar Threads

  1. Meth
    By primetimegrape in forum Need to Talk?
    Replies: 9
    Last Post: 08-24-2011, 03:17 PM
  2. PLEASE HELP I DID SOME "METH"
    By Fashion_Victim in forum Need to Talk?
    Replies: 8
    Last Post: 11-08-2006, 03:07 PM
  3. Phentermine=Meth??
    By monkey_luv78 in forum Drug Information
    Replies: 3
    Last Post: 07-15-2004, 07:23 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22